# SDR SWAA2022030379849

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737*
- Aircraft serial: 35110
- Aircraft time: 50,884 hours, 27,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEFT GIRT BAR HOLDER LOOSE / [01] SECURED R1 LEFT GIRT BAR HOLDER PER SIP
